在《Journal of Differential Equations》、《Journal of Dynamics and Differential Equations》、《Zeitschrift für angewandte Mathematik und Physik.》、《Acta Mathematica Scientia》等国内外学术期刊上已发表SCI论文20余篇,代表性成果有: (1) Shuyan Qiu; Li Luo*; Xinyu Tu, Global dynamics for a two-species chemotaxis-competition system with loop and nonlocal kinetics, Journal of Differential Equations, 2025, 415(15): 235-265. (2) Shuyan Qiu*, Li Luo, Hong Yi, Global existence and asymptotic stability of solutions to a two-species attraction-repulsion system with nonlinear signal production and logistic-type source, Discrete and Continous Dynamical Systems Series B, 2025, 30(3): 817-842 (3) Shuyan Qiu*; Yumiao Zhang; Xinyu Tu, Global boundedness and asymptotic behavior of a twospecies chemotaxis system with signal-dependent motilities and indirect signal consumption, Journal of Evolution Equations, 2024, 24(4). (4) Shuyan Qiu; Yumiao Zhang*; Xinyu Tu, Boundedness and asymptotic stability of solutions in an alopecia areata chemotaxis system with signal-dependent sensitivity, Zeitschrift für angewandte Mathematik und Physik, 2024, 75(6). (5) Shuyan Qiu*, Chunlai Mu, Xinyu Tu, Dynamics for a three-species predator-prey model with density-dependent motilities, Journal of Dynamics and Differential Equations,2023, 35: 709-733. (6) Shuyan Qiu*, Chunlai Mu, Hong Yi, Boundedness and asymptotic stability in a predator-prey chemotaxis system with indirect pursuit-evasion dynamics, Acta Mathematica Scientia, 2022, 42B (3): 1035-1057. (7) Shuyan Qiu*, Chunlai Mu, Xinyu Tu, Global dynamics of a two-species chemotaxis consumption system with signal-dependent motilities, Nonlinear Analysis-Real World Applications, 2020(57), 101390. (8) Shuyan Qiu*, Chunlai Mu, Xinyu Tu, Hong Yi, Global existence and boundedness to a two-species chemotaxis competition model with singular sensitivity, Journal of Evolution Equations, 2021, 21(1): 33-62. (9) Shuyan Qiu*, Chunlai Mu, Yafeng Li, Boundedness and Stability in a Chemotaxis-Growth Model with Indirect Attractant Production and Signal-Dependent Sensitivity, Acta Applicandae Mathematicae, 2020 (169): 341-360. (10) Shuyan Qiu*, Chunlai Mu, Liangchen Wang, Boundedness in the higher-dimensional quasilinear chemotaxis-growth system with indirect attractant production, Computer & Mathematics with Applications, 2018(75): 3213-3223. |